# SDR 009491

- Difficulty date: December 17, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Flt Idle Stop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP LIGHT OPEN ILLUMINATED AFTER ROTATION.  AIRCRAFT RETURNED TO PIT. TAKEN OUT OF SERVICE 12/17/03 AT 15:15.
